| Model Number |
SK39 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/12/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
It was reported that after an initial bunion surgery on (b)(6) 2023, all hardware was removed on (b)(6) 2024 due to a broken dorsal plate and a broken screw.No other patient outcomes were reported as a result of this event.Additional information indicates the patient's bones were completely fused/healed.No devices were returned for evaluation.The device history records were reviewed and no issues were identified during the manufacture and release of the devices that could have contributed to what was reported.A number of factors could have contributed to what was reported and although the most likely cause cannot be determined based on the available information and without the return of the device, the broken plate and screw were likely subjected to excessive bending stresses which resulted in the breakage.The company will supplement this mdr as necessary and appropriate.
Event or Problem Description
It was reported that after an initial bunion surgery on (b)(6) 2023, all hardware was removed on (b)(6) 2024 due to a broken dorsal plate and a broken screw.No other patient outcomes were reported as a result of this event.